# SDR USAA2012032700007

- Difficulty date: March 13, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 21,906 hours, 9,582 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - RUDDER HINGE POINT NR 1 HAS EXCESSIVE PLAY OF 0.566 INCH AT VERTICAL STABILIZER STA 780, RIB 2.  REPLACED RUDDER HINGE FITTING NR 1 IAW A319 SRM 51-72-11 & AMM 55-36-41-400-001.
